Last Modified: August 13, 2012
Are there special precautions to take if you are on a medication that says "may increase sun sensitivity?"
Christopher Miller, MD, Dermatologist & Moh's Surgeon at Penn Medicine responds:
Certain medications, such as tetracycline antibiotics, can increase your sensitivity to the sun. The precautions when you take these medicines are identical to the common sun-safe habits that we recommend: avoidance of the sun is best, clothing to cover up as much of your skin as possible, and sunscreen to exposed areas.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Sun Safety Webchat transcript.
Feb 8, 2010 - Many African-Americans are not protecting their skin from sun damage, with less than a third always using even one form of sun protection, according to a study published online Feb. 2 in the American Journal of Preventive Medicine.
Feb 1, 2015
Apr 10, 2013